Vol. 8, No. 3, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Derived invariants of irregular varieties and Hochschild homology
513–542

Luigi Lombardi

Sato–Tate distributions of twists of $y^2=x^5-x$ and $y^2=x^6+1$
543–585

Francesc Fité and Andrew V. Sutherland

The algebraic dynamics of generic endomorphisms of $\mathbb{P}^n$
587–608

Najmuddin Fakhruddin

The tame-wild principle for discriminant relations for number fields
609–645

John W. Jones and David P. Roberts

Linear forms in logarithms and integral points on higher-dimensional varieties
647–687

Aaron Levin

Lefschetz theorem for abelian fundamental group with modulus
689–701

Moritz Kerz and Shuji Saito

Localization of spherical varieties
703–728

Friedrich Knop

Lefschetz operator and local Langlands modulo $\ell$: the limit case
729–766

Jean-François Dat

Splitting tower and degree of tt-rings
767–779

Paul Balmer